Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29416
Title: Non-differentiable second order symmetric duality in mathematical programming with F-convexity
Authors: Yang, XM
Yang, XQ 
Teo, KL
Keywords: Duality theorems
Non-differentiable programming
Second order F-convexity
Second order symmetric dual model
Issue Date: 2003
Publisher: Elsevier
Source: European journal of operational research, 2003, v. 144, no. 3, p. 554-559 How to cite?
Journal: European journal of operational research 
Abstract: A pair of Wolfe type non-differentiable second order symmetric primal and dual problems in mathematical programming is formulated. The weak and strong duality theorems are then established under second order F-convexity assumptions. Symmetric minimax mixed integer primal and dual problems are also investigated.
URI: http://hdl.handle.net/10397/29416
ISSN: 0377-2217
EISSN: 1872-6860
DOI: 10.1016/S0377-2217(02)00156-X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

45
Last Week
0
Last month
0
Citations as of Sep 9, 2017

WEB OF SCIENCETM
Citations

34
Last Week
0
Last month
0
Citations as of Sep 13, 2017

Page view(s)

36
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.